Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 437473, 12 pages
http://dx.doi.org/10.1155/2013/437473
Research Article

Periodic Conservative Solutions for a Modified Two-Component Camassa-Holm System with Peakons

School of Automation, Chongqing University, Chongqing 400044, China

Received 11 August 2013; Accepted 24 October 2013

Academic Editor: Sining Zheng

Copyright © 2013 Yujuan Wang and Yongduan Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Fu, Y. Liu, and C. Qu, “Well-posedness and blow-up solution for a modified two-component periodic Camassa-Holm system with peakons,” Mathematische Annalen, vol. 348, no. 2, pp. 415–448, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Fu and C. Qu, “Well posedness and blow-up solution for a new coupled Camassa-Holm equations with peakons,” Journal of Mathematical Physics, vol. 50, no. 1, Article ID 012906, 25 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. Constantin, “The Hamiltonian structure of the Camassa-Holm equation,” Expositiones Mathematicae, vol. 15, no. 1, pp. 53–85, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Constantin, “On the scattering problem for the Camassa-Holm equation,” Proceedings of the Royal Society of London A, vol. 457, no. 2008, pp. 953–970, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics and Analysis, vol. 192, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Constantin, “Existence of permanent and breaking waves for a shallow water equation: a geometric approach,” Annales de l'Institut Fourier, vol. 50, no. 2, pp. 321–362, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Bressan and A. Constantin, “Global conservative solutions of the Camassa-Holm equation,” Archive for Rational Mechanics and Analysis, vol. 183, no. 2, pp. 215–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Holden and X. Raynaud, “Global conservative solutions of the Camassa-Holm equation—a Lagrangian point of view,” Communications in Partial Differential Equations, vol. 32, no. 10–12, pp. 1511–1549, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Holden and X. Raynaud, “Periodic conservative solutions of the Camassa-Holm equation,” Annales de l'Institut Fourier, vol. 58, no. 3, pp. 945–988, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Holden and X. Raynaud, “Global conservative multipeakon solutions of the Camassa-Holm equation,” Journal of Hyperbolic Differential Equations, vol. 4, no. 1, pp. 39–64, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Bressan and A. Constantin, “Global dissipative solutions of the Camassa-Holm equation,” Analysis and Applications, vol. 5, no. 1, pp. 1–27, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Tian and Y. Xu, “Attractor for a viscous coupled Camassa-Holm equation,” Advances in Difference Equations, vol. 2010, Article ID 512812, 30 pages, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Tian, Y. Wang, and J. Zhou, “Global conservative and dissipative solutions of a coupled Camassa-Holm equations,” Journal of Mathematical Physics, vol. 52, no. 6, Article ID 063702, 29 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Wang and Y. Song, “On the global existence of dissipative solutions for the modified coupled Camassa-Holm system,” Soft Computing, vol. 17, no. 1, pp. 2007–2019, 2013. View at Publisher · View at Google Scholar
  17. Z. Shen, Y. Wang, H. Karimi, and Y. Song, “On the multipeakon dissipative behavior of the modified coupled Camassa-Holm model for shallow water system,” Mathematical Problems in Engineering, vol. 2013, Article ID 107450, 11 pages, 2013. View at Publisher · View at Google Scholar